# SDR DALA2024102510409

- Difficulty date: October 23, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 98,938 hours, 20,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1707 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:41B. CORRECTIVE ACTION: SECURED E PATH LIGHT AT SEAT 41B. CHKS GOOD (0623674)
